# SDR SWAA2019031230582

- Difficulty date: February 19, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB WEB THRESHOLD CORRODED BETWEEN BS 797 TO BS 847, RBL 24.5.  R&R WEB PER SRM AND DWG.
